# SDR DALA2022072605126

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N866DN
- Make and model: Boeing 737
- Aircraft serial: 31977
- Aircraft time: 17,922 hours, 6,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2335944) DURING INSPECTION FOUND AFT RH LAVATORY EEPL COVERS BROKEN (RED AND WHITE). REMOVED AND REPLACED AFT FLOOR PROXIMITY LIGHTS (RED AND WHITE) IAW B737 AMM 33-51-14-960-802. OPS TEST PASSED.
